# SDR CA140326003

- Difficulty date: March 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172A
- Aircraft time: 2,481 hours
- Engine: Pwa PT6A114A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Bowl
- Condition: Overtorqued
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

(CAN) LEAKING FUEL INTO THE ENGINE NACELLE WAS FOUND AFTER THE MECHANIC CHANGED THE FUEL FILTER COVER O-RING IAW MM 73, SECTION 73.10.02. AT FIRST, THE MECHANIC THOUGHT HE HAD OVERTORQUED THE FUEL BOWL BUT AFTER REPEATING THE PROCESS AND USING A BOROSCOPE TO VIEW ALL AROUND THE MATING SURFACE THERE IS NO EVIDENCE THAT THE SEAL IS BEING NIPPED WHEN TIGHTENED. THIS IS THE 6TH TIME HE HAVE DONE THIS PROCEDURE AND NO MATTER WHAT TORQUE HE USED THE OUTCOME IS ALWAYS THE SAME WITH A FUEL LEAK IN THE SAME PLACE. THREADS AND MATING SURFACES WERE INSPECTED FOR ANY SIGNS OF DAMAGE BUT IT IS FREE OF ANY BURRS OR SHARP EDGES. TROUBLESHOOTING IS ON-GOING.
